MAUDE Adverse Event Report: ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)

ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Model Number ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that an abs-10060 angel centrifuge was unable to spin and separate.This occurred during a case, where the centrifuge was unable to spin and separate.They reported bubbles getting mixed in with the blood.There were no error alerts present.The surgeon did have to draw blood and re-spin again with no success.The case was only delayed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged abs-10060 serial number (b)(6) was returned for investigation.Functional testing with 60ml of bovine blood with acd-a was processed on the device with standard settings at seven percent hematocrit.The complaint describes that the system in question, sn (b)(6), had incomplete separation.Furthermore, bubbles were observed in the blood.During testing, an unfamiliar noise was being produced during spinning.However, this error could not be replicated.The device reported outputs of 41ml platelet-poor plasma (ppp), 16ml rbc, and 3ml prp.The prp volume within the syringe was recorded as 3.2ml.Aliquots of the wb and prp were analyzed for cbcs with heska hematology analyzer (table 1).Please note that the prp had expected cellular foldx concentrations.The most likely cause for the reported failure can be attributed to user error of the device as an improper type or amount of anticoagulant is consistent with the observations.

Brand Name
ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20463168
Report Number1220246-2024-08167
Device Sequence Number12732662
Product Code ORG
UDI-Device Identifier00888867083974
UDI-Public00888867083974
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Device Catalogue NumberABS-10060
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown